# SDR REXA201100099

- Difficulty date: February 9, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 17,092 hours, 14,813 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE SEAT TRACK FROM FS 529.00 TO 559.00+16 AND LT SIDE SEAT TRACK FROM FS 559.00 TO 559.00+80 HAVE AREAS OF CORROSION.  REMOVED AND REPLACED SIDE SEAT TRACKS IAW CRJ-200 AMM 53-01-11-400-802.
